eye blinking and parkinson's disease
Posted 21 March 2009 - 06:01 PM
This is the symptoms of Parkinson's.
I feel tired easily as I use eye tears to moisten my eyes.
I stop driving at night or rainy as I have poor vision.
There are reasons:
Is due to Parkinson's medication; Sinemet, Requip or Jumex that I am taking?
Is my masked face (muscles stiffness) that affecting the rate of eyes automatic blinkinga?
Is my T.I.A (Blood clot) recently that affecting my eyes automatic blinking as I do not have problem beforez/
Posted 24 March 2009 - 10:37 PM
There are some drugs however, such as anticholinergic drugs (trihexyphenydyl or benztropine) and amatadine that can occasionally cause dry eyes, which is not a good thing when one already has decreased blink rate.
Usually though, it is not that bad. Natural/artificial tears often do the trick. But if the eyes are too dry, it could get irritated and there could be some scleral or corneal abrasion and this will need more aggressive treatment. See your ophthalmologist to make sure that your eyes don't need extra attention and simply needs lubricant.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users